# SDR MASA200700366

- Difficulty date: June 27, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 12,349 hours, 12,548 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ASH 7007	RDU.  RIGHT ENGINE LOW OIL PRESSURE WARNING IN FLIGHT.  CREW REPORTED GETTING THE RIGHT ENGINE LOW OIL PRESSURE WARNING IN FLIGHT WITH 25 PSI INDICATED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO PIT.  CREW DID NOT SHUT DOWN THE ENGINE.  FOUND OIL OVER SERVICED & DRAINED.  OPS CHECK GOOD.
